# SDR AALA202308146887

- Difficulty date: June 29, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE / JACK FITTING BETWEEN WS 70 AND 141, BETWEEN RIBS 2 AND 3. REPAIRED ANCHORAGE FITTING / JACK FITTING PER SRM 57-26-13-300-025.
